# SDR AALA202111298597

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 22,968 hours, 6,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING AT SEAT 8C IS INOPERATIVE. RESECURED ESCAPE PATH LIGHTING ASSEMBLY. AT SEAT 8C PER AMM 33-51-19.
